MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 46X18X53 HUM HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED

ZIMMER BIOMET, INC. VERSA-DIAL 46X18X53 HUM HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Catalog Number 113042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Damage to Ligament(s) (1952)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports:0001825034-2021-03417,0001825034-2021-03418.Comcomitant medical products: item# 113954; lot# 996800, item# pt-113950; lot# 241890, item# 118001; lot# 256620, item# 115330; lot# 734280, item# 405889; lot# 321360, item# 405883; lot# 291840, item# 405800; lot# 579190, item# 115395; lot# 346230, item# 180554; lot# 705840, item# 180550; lot# 464210, item# 180552; lot# 697300, item# 180550; lot# 787440, item# 118001; lot# 386740, item# 115310; lot# 244620, item# 110031424; lot# 64980771, item# 110031399; lot# 65142051, item# 110004347; lot# 770440, item# 115736; lot# 866520r, item# 20-8000-000-11; lot# 63706262.Report source:foreign - event occurred in (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery approximately four (4) years and one (1) month post-implantation due to rotator cuff failure and loose glenoid component.Surgeon stated that at the time of the primary implantation, the patient had undiagnosed inflammatory arthropathy.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No additional information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was confirmed by review of the provided medical records.Radiographs identified moderate-sized periprosthetic lucency surrounding glenoid screw, consistent with loosening and/or infection.Aside from the lucency, remaining bone quality is normal.Review of the device history records identified no deviations or anomalies during manufacturing related to the event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VERSA-DIAL 46X18X53 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13624682
Report Number0001825034-2022-00372
Device Sequence Number20115051
Product Code MBF
UDI-Device Identifier00880304212220
UDI-Public(01)00880304212220(17)270808(10)594640
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113042
Device Lot Number594640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight75 KG